# SDR DALA2021061103198

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 25,992 hours, 3,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 DOOR 1L SEAL TORN PLASTIC COVER MISSING. CORRECTIVE ACTION: REMOVED L1 SUPPORT ARM DOOR LINER. INSTALLED LINER AND SUPPORT ARM PER A330 AMM 25-23. (7341786)
